# SDR DALA2024051305139

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 78,564 hours, 10,293 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 OXYGEN PANEL LATCH BROKEN / LOCATIONS:202. CORRECTIVE ACTION: RESECURED LATCH AND RE-PACKED MASKS PER A330 AMM 35-23. (0338361)
